Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
13 p, 758.9 KB Periodic orbits of the fourh-order non-autonomous differential equation u'''' q u'' p u= F(t,u,u',u'',u''') / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the fourth–order differential equation u′′′′ + qu′′ + pu = εF(t, u, u′, u′′, u′′′), where q, p and ε are real parameters, ε is small and F is a nonlinear nonautonomous periodic function with respect to t. [...]
2012 - 10.1016/j.amc.2012.06.047
Applied Mathematics and Computation, Vol. 219 (2012) , p. 827-836  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.